I am quieter but seem more irritated, is this normal? This is not what I signed up for.
It may take up to 4 weeks of using this medicine before your symptoms improve. Do not stop taking the medication even if you feel better. You may have increased seizures or unpleasant side effects if you stop using Equetro suddenly.
Call your doctor promptly if this medicine does not seem to be working as well in preventing your seizures.
- Equetro Information for Consumers
- Equetro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Equetro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 3 answers
Posted 28 Jan 2011 • 3 answers
Posted 20 Jan 2014 • 3 answers
Posted 9 Jun 2015 • 1 answer
I started taking Vibrid 8 days ago. I feel off balance weepy and nauseated. I don't like how I feel?
Posted 7 Feb 2018 • 0 answers